Equidistribution of minimal hypersurfaces for generic metrics

By F. C. Marques, A. Neves, Antoine Song. Inventiones Mathematicae, 2017

122 citations recorded by the source corpus.

AbstractFor almost all Riemannian metrics (in the $$C^\infty $$C∞ Baire sense) on a closed manifold $$M^{n+1}$$Mn+1, $$3\le (n+1)\le 7$$3≤(n+1)≤7, we prove that there is a sequence of closed, smooth, embedded, connected minimal hypersurfaces that is equidistributed in M. This gives a quantitative version of the main result of Irie et al. (Ann Math 187(3):963–972, 2018), that established density of minimal hypersurfaces for generic metrics. As in Irie et al. (2018), the main tool is the Weyl Law for the Volume Spectrum proven by Liokumovich et al. (Ann Math 187(3):933–961, 2018).

Subfields: Applied Mathematics, Geometry and Topology

View Paper: https://www.semanticscholar.org/paper/566f5e0de9978aaba0dec6454dfb936ea047ad82

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Applied Mathematics

  1. Antoine Song
  2. M. Li
  3. F. C. Marques
  4. A. Neves
  5. Otis Chodosh
  6. Christos Mantoulidis
  7. Xin Zhou
  8. Marco A. M. Guaraco

In Geometry and Topology

  1. Antoine Song
  2. M. Li
  3. F. C. Marques
  4. A. Neves
  5. Otis Chodosh
  6. Christos Mantoulidis
  7. Marco A. M. Guaraco
  8. Xin Zhou

Citations in the corpus